# SDR MASA2010032500237

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 16,987 hours, 11,534 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Erratic
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO A GLD UNSAFE WITH THE F/O RAD ALT ERRATIC.  PLACED ON MEL.  RESET SYSTEM, OPS CHECK GOOD.
